- 05-09-2007, 11:30 PM
I'm having a hard time getting off, i'm currently on post cycle therapy after a 16 week cycle, i've got PowerFull, Nolvadex, Novadex XT, and ZMA in there right now with some X-lean on it's way. Do you guys think that it's just because i'm recovering from my cycle? Like i can just go and go and can't seem to orgasm, i'm tiring my girlfriend out and it's frustrating as hell. I am on Paxil at 40mg, have been for like 3 years now and i actually don't think i need it anymore so i may get my meds switched or just get my doc to slowly take me off of it, because this really really sucks.
- 05-10-2007, 12:04 AM
- 05-10-2007, 12:07 AM
get rid of that effin ATD. stick with tamoxifen. what is your tamox dosage?
i have seen more failed PCT's with ATD involved for me to feel comfortable ever taking it again.
stay away from that ****.
05-10-2007, 01:00 AM
You should clear your body of all those pills first and see what happens.
05-10-2007, 01:25 AM
It definitely could be the ATD, but I thought I remembered reading that Chaps was a big fan of Novedex XT, which I assume would mean that he hasn't experienced this from ATD with the past uses.
05-10-2007, 02:04 AM
- 5'10" 220 lbs.
- Join Date
- Jan 2006
ATD and nolva destroy my libido, but having a good PCT will benefit you more in the long run. Maybe you should try toremifene instead of nolva for your SERM.
M.Ed. Ex Phys
05-10-2007, 03:26 AM
just keep giving it to her! its good cardio lol.
05-10-2007, 05:40 AM
05-10-2007, 06:06 AM
Best PCT I've ever had was under the load blowers log..
Celery seed extract (to shoot it far)
I have the same problem. I can't go, but it started waaaay a long time ago before I ever started AAS....so I am guessing it is my own natural problem. Yes I cannot go w/ normal sex.
05-11-2007, 12:48 AM
05-16-2007, 12:25 PM
A little update, i'm coming off of the Paxil, ramping down SLOWLY, i already feel more sensitivity from going down 10mg, thank god , can't wait to be back to normal.
05-17-2007, 03:14 AM
paxil? isnt that some type of anxiety or depression pill? if so then that maybe the problem. I read that zoloft and other antideppressants actually help with premature ejaculation and prolong the time needed to come to orgasm. just a thought, sorry i overlooked that.
06-26-2007, 07:03 AM
06-26-2007, 02:49 PM
A little update my friends i think the main problem was i had never done a 16week cycle and i was still recovering from it, i'm on 20mg of paxil now which i half the dose i was on before and i'm recovered from the cycle andi'm back to normal
06-26-2007, 03:22 PM
06-26-2007, 03:30 PM
06-26-2007, 03:42 PM
06-27-2007, 03:03 AM
tila tequila! ive met her in real life and she is one petite lil bombshell!
06-27-2007, 04:34 AM
Paxil = selective serotonin reuptake inhibitors (SSRIs)
It is known to delay orgasms. Your symptom may be amplified by one of your supplements (or a combination of 2 or more).
06-27-2007, 06:33 AM
My guess....estrogen is too low...consider adding 25-50mg of DHEA ED.....but until you lower or stop the AIs all together...I think the problem will linger.
06-27-2007, 06:43 AM
Fake it. Works for them.
06-27-2007, 08:48 AM
Similar Forum Threads
- By EddyRay in forum AnabolicsReplies: 8Last Post: 04-23-2011, 08:52 PM
- By 4evathrowed in forum Male Anti-Aging MedicineReplies: 8Last Post: 04-11-2011, 06:00 PM
- By raven00 in forum Post Cycle TherapyReplies: 7Last Post: 03-17-2011, 08:08 AM
- By labrad in forum General ChatReplies: 6Last Post: 12-23-2002, 02:27 PM
- By deaconbill in forum Weight LossReplies: 11Last Post: 11-29-2002, 11:38 AM